Generalized vector variational-like inequalities and vector optimization
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Dong-Hui Li & Liqun Qi & Judy Tam & Soon-Yi Wu, 2004. "A Smoothing Newton Method for Semi-Infinite Programming," Journal of Global Optimization, Springer, vol. 30(2), pages 169-194, November.
- S. Ito & Y. Liu & K.L. Teo, 2000. "A Dual Parametrization Method for Convex Semi-Infinite Programming," Annals of Operations Research, Springer, vol. 98(1), pages 189-213, December.
- K.L. Teo & X.Q. Yang & L.S. Jennings, 2000. "Computational Discretization Algorithms for Functional Inequality Constrained Optimization," Annals of Operations Research, Springer, vol. 98(1), pages 215-234, December.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- repec:eee:apmaco:v:259:y:2015:i:c:p:438-449 is not listed on IDEAS
More about this item
KeywordsGeneralized vector variational-like inequalities; Vector optimization problems; Pseudoinvexity; Quasimonotonicity; Properly quasimonotonicity; Clarke’s generalized subdifferential;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:53:y:2012:i:2:p:271-284. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .
We have no references for this item. You can help adding them by using this form .